# SDR ZZDA5327097

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND CABIN BS 344 - BS 380 RBL 15 FLOOR SUPPORT UPPER SURFACE CORRODED  BS 350 - BS 354. FABRICATED SUPPORT FROM 7075 T6 .060 INCH 15 INCHES BY 2 INCHES AND FILLER FROM 7075 T6 .100 INCH 12 INCHES BY 2 INCHES IAW B 737 SRM 51-40-4.  INSTALLED IAW B 737 SRM 51-40-4 AND SRM 51-30-2.  (X)
